Leading Online Pharmacy
100% Genuine Products
  Wide Collection of Prescription
& OTC Products
  We Accept eCheck
Secure and Faster payment gateway

Alerid 10mg

Compare
Rating:
80% of 100

US$ 0.22

More Information
SKU 220
Generic For Zyrtec
Generic Name Cetirizine Hcl
Manufacturer Cipla, India
Pack Size Qty Price Per Pill or Unit Price Cart
30 Tablet/s US$ 0.27 US$ 8.50
60 Tablet/s US$ 0.23 US$ 13.9418%US$ 17.00
90 Tablet/s US$ 0.22 US$ 19.6623%US$ 25.50
Write Your Own Review

Alerid 10 mg containing Cetrizine HCl (active ingredient) is an antihistamine, which is used to relieve the symptoms of hay fever (allergy to pollen and other substances present in the air) and the symptoms of allergy to other substances like dust mites, animal dander and cockroaches etc. The symptoms of the allergy include Watery eyes, Runny nose, Sneezing, or Itching (nose / throat). Cetirizine, the active ingredient present in Alerid 10 mg works by blocking the histamines in the body, reducing the allergic reaction symptoms from occurring.

Do not take this drug if you are allergic to this drug or any of the other ingredients present in this medicine, have rare inherited disorder of blood called porphyria, or have allergic reactions to the other antihistamines. There are certain medications that may interact with each other to produce certain unwanted effects like changing the way they work or increase the chances of side effects. Make a list of all the products you use and share it with your doctor. Do not use any other antihistamine along with Cetirizine as it may increase the side effects. Cetirizine is very much similar to levocetirizine and hydroxyzine. So, do not take this medicine while taking Cetirizine. Other medicines that may interact with cetirizine are isocarboxazid,, tranylcypromine, bosutinib, clobazam, crizotinib, fentanyl intranasal, hyaluronidase, lomitapide, lurasidone, phenelzine, ponatinib, ritonavir, or vemurafenib.

To get maximum benefits of the medicine you must avoid alcohol, sedatives and tranquilizers as they may increase drowsiness. Do not drive or work use tools or machines, i.e. do not do that work which will require mental alertness as this medicine may cause drowsiness in some people. Do not give this medicine to anyone else. Dispose of all- date or expired medicines.

Along with the benefits, most of the medicines have their unwanted side effects. It is not necessary that everyone experience them. Some of the side effects may ward off automatically as your body becomes used to it or adjust itself accordingly.
Other side effects include feeling tired and sleepy, feeling sick, dry mouth, diarrhea, vomiting, stomach pain, urinating less than usual or not at all, nausea, sore throat or cough, constipation, hyperactivity, tremors or weakness.

Recommended doses of Alerid for adults and children above 12 years: 10 mg once a day. Consult your doctor to get the right dosing regimen depending on your condition. If you are taking the over the counter products to self-treat, then read all the directions on the package before taking it.

Cetirizine (Alerid) comes in various forms like tablet. It is usually taken once a day with or without food. However, follow the instruction of your doctor.

Take the dose as long as your doctor tells you to or as long as you feel relieved. If your allergy persists for more than three days, then it is suggested to go to the doctor to get more profound test to get the idea of the allergy. The medicines should be taken at the same time each day. Taking it at the same time each day will help you remember the time of dose to be taken. Seek medical attention in case you find you have used more of this medicine or if you find kind of discomfort after taking this medicine.

Alerid 10mg
Copyright © 2020 AllDayChemist. All rights reserved.